# SDR SWAA2024040366037

- Difficulty date: March 21, 2024
- Submitted: April 3, 2024
- Operation: Air carrier
- Aircraft: N460WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32464
- Aircraft time: 64,633 hours, 38,691 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

R/H OVERWING EXIT EMERGENCY LIGHTS LOCATED IN WINDOW LIGHT ASSEMBLY INOP<[01] REPLACED FUSE AT R/H OVERWING EMERGENCY LIGHTS LOCATED IN WINDOW LIGHT ASSEMBLY AND PERFORMED GOOD INSTALLATION TEST IAW AMM 33-51-06-960-804.
